# SDR HEEA084672

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,566 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Part number: 704A34240015
- Part serial: 65796539
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LT LATERAL SERVO ACCUMULATOR AND MAIN ROTOR COLLECTIVE SERVO ACCUMULATOR WILL NOT MAINTAIN PRECHARGE PRESSURE.
